# SDR SWAA2023061448066

- Difficulty date: May 12, 2023
- Submitted: June 14, 2023
- Operation: Air carrier
- Aircraft: N7823A
- Make and model: Boeing 737-7CT
- Aircraft serial: 32749
- Aircraft time: 66,403 hours, 34,323 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Angle
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE LOCATED UPPER SIDE BS663 RBL42 AND WL168 AT AIR CONDITIONING BAY 2023-310571<[01] TOOL USED: TEMPERATURE CONTROLLER P/N P3015GOES00000 S/N 142811020 DUE DATE: 25-JAN-24.;[02] REPLACED ANGLE LOCATED UPPER SIDE BS663 RBL42 AND WL168 AT AIR CONDITIONING BA IAW B737-700 SRM 51-10-02 ITEM 9 AND DWG 111A1000 SHEET 130 REV A. SEE INDIVIDUAL SIGNOFF BELOW;[03] REPLACED ANGLE LOCATED UPPER SIDE BS663 RBL42 AND WL168 AT AIR CONDITIONING BA IAW B737-700 SRM 51-10-02 ITEM 9 AND DWG 111A1000 SHEET 130 REV A. RII ;SEE INDIVIDUAL SIGNOFF BELOW.
